MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM

ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Model Number CM3000
Medical Device Problem Codes Smoking (1585); Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the hospital electronics system began to spark when being plugging in and black smoke started coming out.Customer was not harmed.Issue was resolved by replacing the unit.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. - CARDIOMEMS
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key8529454
Report Number3004936110-2019-00207
Device Sequence Number19522597
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public05415067029331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number6455253
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;